Open Access

Existence and unicity of $\sigma$-forms on finite-dimensional modules


Full Text

Coming Soon.





Article Information

TitleExistence and unicity of $\sigma$-forms on finite-dimensional modules
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 53-62
MathSciNet MR1909908
CopyrightThe Author(s) 2001 (CC BY-SA)

Citation Example

Volodymyr Mazorchuk and Lyudmyla Turowska, Existence and unicity of $\sigma$-forms on finite-dimensional modules, Methods Funct. Anal. Topology 7 (2001), no. 1, 53-62.


BibTex

@article {MFAT155,
    AUTHOR = {Mazorchuk, Volodymyr and Turowska, Lyudmyla},
     TITLE = {Existence and unicity of $\sigma$-forms on finite-dimensional modules},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {53-62},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=155},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues